Translator Disclaimer
march 2018 Lineability of functionals and renormings
F. J. García-Pacheco, D. Puglisi
Bull. Belg. Math. Soc. Simon Stevin 25(1): 141-147 (march 2018). DOI: 10.36045/bbms/1523412061

Abstract

We prove that every infinite dimensional Banach space can be equivalently renormed so that the set of norm attaining functionals contains an infinite dimensional vector subspace.

Citation

Download Citation

F. J. García-Pacheco. D. Puglisi. "Lineability of functionals and renormings." Bull. Belg. Math. Soc. Simon Stevin 25 (1) 141 - 147, march 2018. https://doi.org/10.36045/bbms/1523412061

Information

Published: march 2018
First available in Project Euclid: 11 April 2018

zbMATH: 1353.46008
MathSciNet: MR3784512
Digital Object Identifier: 10.36045/bbms/1523412061

Keywords: lineability , norm-attaining functionals , renorming

Rights: Copyright © 2018 The Belgian Mathematical Society

JOURNAL ARTICLE
7 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.25 • No. 1 • march 2018
Back to Top